# SDR SWAA2025021092581

- Difficulty date: January 28, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLES CRACKED/DISBONDED AT L/H PASSENGER SEATS 8B; 10C; 12AC; 13B; 14C; 20C; 22BC; 23C; 25B; 27ABC AND 29AC <[01]. REMOVED AND REPLACED TRAY TABLES AT L/H PASSENGER SEATS 8B; 10C; 12AC; 13B; 14C; 20C; 22BC; 23C; 25B; 27ABC AND 29AC IAW CMM 25-22-46; [02] COMPLIED WITH TRAY TABLES CRACKED/DISBONDED AT L/H PASSENGER SEATS 8B; 10C; 12AC; 13B; 14C; 20C; 22BC; 23C; 25B; 27ABC AND 29AC.
